Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ear pain after hearing loud noise, diminished hearing. What is going on?

Hi. I was taking a flying lesson the other day and the speakers in the helmet went full blast. My left ear really hurt and I took the helmet off. The hearing in both my ears was iminished. My left ear especially. My voice sounds funny when I talk and muffled. Also when I wistle it sounds off pictch and weird. I m 60 years old. What is going on? Did I rupture an eardrum or what. Thanks.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Ear pain,hearing loss and changed in voice tone following loud noise.All thses are features of bilateral tympanic membrane perforation what is called as ear drum rupture.Consult an ENT specialist who may examine you to confirm rupture and may prescribe you appropriate treatment.There is nothing to worry ,if mamnged properly perforation will get closed quickly.
Hope this answers your question.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor